I've been on the pill for 10 years now, and I occasionally would have spotting in between. This time I had full on period two weeks early for about 4 days, than spotting for about three. I wasn't taking my pills at the same time every day, which I usually do. Just started a new job so hard to keep track of time. In January I found out I had an std, and the medication I think cancelled out my birth control and restarted it. My period was brownish for a few months but the past few months have been regular till this month. Is it just because I wasn't takin my pills on time? and also will I get my regular period on time or not again till next month?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2014 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 14 May 2015 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 12 days ago • 0 answers